Mathematical Models in Engineering, Vol. 4, Issue 3

September 2018, Pages (138-182), ISSN (Print) 2351-5279, ISSN (Online) 2424-4627

Jubin Qiao, Haijing Yan, Zhiyong Wang
p. 138-144
PDF
Jubin Qiao, Haijing Yan, Zhiyong Wang
p. 138-144
PDF
Kazimieras Pukenas
p. 145-150
PDF
Kazimieras Pukenas
p. 145-150
PDF
K. Ragulskis, A. Bubulis, P. Paškevičius, A. Pauliukas, L. Ragulskis
p. 151-156
PDF
K. Ragulskis, A. Bubulis, P. Paškevičius, A. Pauliukas, L. Ragulskis
p. 151-156
PDF
Haijing Yan, Jubin Qiao, Sen Zhang, Ting Zhao, Zhongchang Wang
p. 157-163
PDF
Haijing Yan, Jubin Qiao, Sen Zhang, Ting Zhao, Zhongchang Wang
p. 157-163
PDF
Fatemeh Sohani, H. R. Eipakchi
p. 164-174
PDF
Fatemeh Sohani, H. R. Eipakchi
p. 164-174
PDF
Zhaosong Li, Bin Liang, Jilei Xu
p. 175-182
PDF
Zhaosong Li, Bin Liang, Jilei Xu
p. 175-182
PDF
JVE Journals is rebranding to Extrica

Inspired by innovations from the previous century and the rapid growth during the last years, we are improving for excellence in your publishing experience

Read to know more
JVE Journals
Extrica